MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0517CSFMX
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference (b)(4).An evaluation of the actual complaint sample could not be performed as device was unavailable to be return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f231100323 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: " sex: unknown disease name: 4.3 mm aneurysm in a2-a3 procedure: planned procedure micro catheter: pnovus/japan lifeline assist stent: neuroform atlas/stryker y connector: unknown used coils: as per below. the physician performed stent-assisted coil embolization of wide-neck aneurysm at the a2-a3 branch point and chose the optimax 5x17 as a framing coil.After deployment of the neuroform atlas, the physician attempted to frame the aneurysm with the optimax 5x17 using jailed technique.During the process of repositioning the optimax 5x17 several times to get the desired shape, it became unraveling.Therefore, the physician cut the hub of the microcatheter and retrieved the optimax 5x17 with snare.After that, the procedure was completed with competitive coil.The physician commented that the unraveling occurred at the coil wire distal to the delivery pusher, not at the implant coil.The distal access catheter was advanced up to the ic top.From the ic top to beyond the aca, there were no tortuous anatomy.It is unknown whether the physician performed the pre-use check." update 13aug2024 - additional information received from the issuer: "1.Did the procedure involve tortuous anatomy? no." incident report form submitted for this complaint indicates that no patient injury was sustained.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key20158863
Report Number3014162263-2024-00071
Device Sequence Number8232519
Product Code HCG
UDI-Device Identifier00818053025181
UDI-Public(01)00818053025181(11)231109(17)281109(10)F231100323
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTI0517CSFMX
Device Lot NumberF231100323
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Initial Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown